# SDR HALA0700188

- Difficulty date: April 22, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 220 S24-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, LT BS 220 BETWEEN STR 24 AND STR 27 HAS LIGHTNING DAMAGE AT FASTENERS.  REMOVED DAMAGE AND REPAIRED IAW 767 SRM 53-00-01/201 SECT II STEP 3A AND HAL M105 597053.
